# SDR DALA2025053004152

- Difficulty date: May 28, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,855 hours, 28,854 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0991762) SEAT TRACK OUTBOARD LH SIDE IN STA 500 I + 18 TO 500 I +20 AT CAB. PAX. HAS CORROSION. ORIGINAL THICKNESS AND CROWN IS 0.530IN MINIMUM REMAINING THICKNESS IS 0.502 IN THEREFORE AREA REWORKED IS OUT OF LIMITS AT CPAX. SEAT TRACK OUTBOARD LBL 24.75 LH SIDE BTW STA 500H + 11 INCH TO STA 520 AT CAB. PAX WAS REPLACED PER B737-800 SRM 51-40-02-0G.
